# SDR 95ZZZW820

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 6140 · Propeller Indication System
- Part: Stub Pipe
- Part number: 1379049H403
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7321 - THE RT ENGINE DID NOT MAKE TORQUE, RT BETA FLICKERING.  MAINTENANCE REPLACED RT ENGINE STUB PIPE AND BETA SWITCH.  GROUND POWER RUNS CHECK OK.  REF RAIA950830.
